# SDR ASAA2013081395792

- Difficulty date: August 13, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N512AS
- Make and model: Boeing 737890
- Aircraft serial: 39043
- Aircraft time: 19,191 hours, 5,964 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 182A400111
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB LOWER SKIN HAS A CRACK HSS 129 GROUNDED. VERIFIED CRACK USING HFEC REF B NOT MANUAL 51-00-00, PART 6.  DAMAGE IS NOT PERMITTED REF SRM 55-10-01-1A-2 A. INSTALLED FILLER AND REPAIR DOUBLER AND RESTORED FINISH IAW SRM 55-10-01-2R-11, REPAIR 11, PAR 4L THRU 4O.
